EconPapers    
Economics at your fingertips  
 

Markov Chains

Vivek S. Borkar (), Vladimir Ejov (), Jerzy A. Filar () and Giang T. Nguyen ()
Additional contact information
Vivek S. Borkar: IIT, Powai
Vladimir Ejov: Flinders University
Jerzy A. Filar: Flinders University
Giang T. Nguyen: Université libre de Bruxelles

Chapter Chapter 3 in Hamiltonian Cycle Problem and Markov Chains, 2012, pp 23-48 from Springer

Abstract: Abstract Probabilistic methods have long been applied to solve discrete mathematics problems (see, for example, Erdős [38]–[39], and Alon and Spencer [3] for a recent and comprehensive treatment on probabilistic methods). Similarly, connections between Markov chains and graph theory have long been made (see Harary [57]). Our contribution here is to apply properties of Markov chains to the Hamiltonian cycle problem and to take advantage of the still emerging theory of perturbed Markov chains in this context.

Keywords: Markov Chain; Hamiltonian Cycle; Fundamental Matrix; Probability Transition Matrix; Stochastic Matrix (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:isochp:978-1-4614-3232-6_3

Ordering information: This item can be ordered from
http://www.springer.com/9781461432326

DOI: 10.1007/978-1-4614-3232-6_3

Access Statistics for this chapter

More chapters in International Series in Operations Research & Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:isochp:978-1-4614-3232-6_3